# SDR YENA2023070700769

- Difficulty date: July 3, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271N
- Aircraft serial: 10861
- Aircraft time: 2,935 hours, 433 cycles
- Engine: Iae PW1133GAJM
- Engine time: 2,927 hours, 432 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fdu
- Part number: 9090120201
- Part serial: A0064566
- Condition: Failed
- Location: 2wd1
- Part time: 2,935 hours, 433 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2220, LHR-JFK. (ETOPS) ' ENG #1 FIRE LOOP FAULT ON ECAM; REMOVED AND REPLACED FDU #1 PER AMM 26-12-34. THE BITE TEST IS GOOD AT THIS TIME. NO MESSAGES. A/C OK FOR USE.'
